Jump to content
Mental Support Community

need help


jiapm
 Share

Recommended Posts

Hi, My husband of 17yrs was hospitalized in his teens for bipolar. Anyway long story short, he has not been treating it since we were married. He is a good man and father of two grown children and three together with me 16,6,and 3. He also has been diagnoised with M.S.10 yrs ago Which has been his main focus.He does not follow treatment of that very well either.He has big issues with my parent and they have problems with him. They also are paying most of the house expencises. My question is that he has these seizure type episodes.He cannot communicate well he cannot move. some last a couple of minites some as long as two hrs. When they happen he always asks where's mom or where's mary who is his older sister. One was very different he asked where johnwas (his brother) and said it was dark and was scared . I told him i was going to call amulace. He then ran out of house. I t has not been confermed what these are. I think they are some kind of emotional issue. Asof three months ago my husband had a manic episode,went to N.Y. to help sick daughter and got involved with another woman.Had an affair and has not is now living at moms. he is seeing dr. and on meds lometal klonopine,geodon. Because these med are also for seizures he thinks it is o.k. to drive kids. I don't want to take chance. Dr told us a couple of weeks ago that it could happen anytime even in car even though it hasn't yet. He also didn't confirm that they where seizures. He wasn't sure. Today told husband that he could drive kids but to give it a couple of more weeks. Does anyone no what this may be? And how does the Dr get of saying it is o.k. if two weeks ago he wasn't sure. Heis not treating him with the meds specifically for seizures. And because i am not living with husband i have noway of knowing if he is stll having them or not. This has been a terrible rollar coster ride. I am despertly looking to save marrage but not put kids at risk.He has hurt me so bad in the last few months but i am staying strong with own meds thrapy and books and Alanon. thanks any help would be appreciated.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...